I had a hysterectomy 5 years ago for endometriosis, have side effects please advise?

I had a hysterectomy 5 years ago for endometriosis ages 27. After the surgery I suffered severe infection which resulted in two further surgeries one to remove scar tissue around my bowels and lower intestine and one to remove my remaining Fallopian tube I also was admitted to hospital and put on IV antibiotics for 7 day periods over a period of 13 months I was admitted 8 times doctors could never control the infection. I recovered for a period of around 6 months then started getting strange stinging electrical shock symptoms around my genital area and my back and head after many test I was diagnosed as delusional and put on medication which after being adjusted many times eased my anxiety but never my symptoms they continued to worsen I now constantly feel like something that feels slimy like small worms are crawling from my genitals or scalp I get a bad burning pain in my right shoulder blade that often extends down my back into my lower back/ buttock I often feel something is crawling or moving up from my bottom round either side of my waists to my belly button. Area this can sometimes produce also a strange smell which other people have smelt. This causes me to feel exhausted extremely bloated to the point I feel my stomach may pop and it becomes very distended I often feel sick and have random hot flushes, concussion a fuzzy feeling and low mood last time I was in the bath the sensation from my genitals was bad so I took a photo and I would like you to look and see if you see the dark worm type looking problem I see and feel

Age:33
Female
Sertraline and rispiredone



Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Most of you symptoms and problems are caused by Sertraline and rispiredone , so I will move back to your original problem which was the electrical shock like sensation, caused by arachnoiditis which can be hard to detect if problem was old as 6 month, as sometimes fibrous tissue forms around spinal cord causing the exact electrical shocks in genitalia back and head
I do not believe your suffer from any sort of stress or anxiety
I recommend seeing a professional neurologist
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

In my opinion you need to get a spinal cord MRI done as your initial symptoms relates to a CNS problem..,
However, constipation,bloating,hot flushes feeling exhausted are side effects of your current medications.

Dr.Honey
Member
Dr.Honey

Hi..
It looks like nerve like problem as it can cause electric shock like and burning sensations in genitals, back and shoulder area..
So consult a Neurologist and get evaluated..
First of all an MRI can be done so that further investigations and management can be advised..

Regards.

wpDiscuz